# SDR 9JLA2012073104410

- Difficulty date: July 20, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N2HL
- Make and model: Gulstm 200
- Aircraft serial: 091
- Aircraft time: 2,524 hours, 1,138 cycles
- Engine: Pwc PW306A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 367935001
- Part serial: 0061
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED DURING TAXI OUT, "RT FQMC FAIL" MESSAGE ILLUMINATED ALONG WITH RT WING FUEL QTY "0".  IT EXTINGUISHED AFTER ABOUT 5 SECONDS SHOWING NORMAL READINGS. SHORTLY THEREAFTER "RT FEED TANK LOW" MESSAGE ILLUMINATED AND FEED TANK SHOWED 120LBS. THIS TOO WENT AWAY. TROUBLESHOOTING IDENTIFIED THE FUEL QUANTITY MANAGEMENT COMPUTER AS DEFECTIVE.  INSTALLED A TESTED UNIT, FUNCTIONAL CHECKS WERE SATISFACTORY.
